Graded Brauer groups and K-theory with local coefficients
Publications Mathématiques de l'IHÉS, Volume 38 (1970), pp. 5-25.
@article{PMIHES_1970__38__5_0,
     author = {Donavan, Peter and Karoubi, Max},
     title = {Graded {Brauer} groups and $K$-theory with local coefficients},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--25},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {38},
     year = {1970},
     zbl = {0207.22003},
     mrnumber = {43 #8075},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1970__38__5_0/}
}
TY  - JOUR
AU  - Donavan, Peter
AU  - Karoubi, Max
TI  - Graded Brauer groups and $K$-theory with local coefficients
JO  - Publications Mathématiques de l'IHÉS
PY  - 1970
DA  - 1970///
SP  - 5
EP  - 25
VL  - 38
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1970__38__5_0/
UR  - https://zbmath.org/?q=an%3A0207.22003
UR  - https://www.ams.org/mathscinet-getitem?mr=43 #8075
LA  - en
ID  - PMIHES_1970__38__5_0
ER  - 
%0 Journal Article
%A Donavan, Peter
%A Karoubi, Max
%T Graded Brauer groups and $K$-theory with local coefficients
%J Publications Mathématiques de l'IHÉS
%D 1970
%P 5-25
%V 38
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1970__38__5_0
Donavan, Peter; Karoubi, Max. Graded Brauer groups and $K$-theory with local coefficients. Publications Mathématiques de l'IHÉS, Volume 38 (1970), pp. 5-25. http://archive.numdam.org/item/PMIHES_1970__38__5_0/

[1] J. F. Adams, Vector fields on spheres, Ann. of Math., 75 (1962), 603-632. | MR | Zbl

[2] E. Artin, C. Nesbitt and R. Thrall, Rings with Minimum Condition, Ann Arbor, Michigan University Press, 1943. | Zbl

[3] M. F. Atiyah, K-Theory, New York, W. A. Benjamin, 1967. | MR | Zbl

[4] M. F. Atiyah, Power operations in K-theory, Quart. J. Math., Oxford Ser., 17 (1966), 165-193 (reprinted in [3]). | MR | Zbl

[5] A. Dold, Halbexacte Homotopiefunktoren, Berlin, Springer, 1966. | Zbl

[6] End (to appear).

[7] A. Grothendieck, Le groupe de Brauer, Séminaire Bourbaki, 290 (1965). | Numdam | Zbl

[8] F. Hirzebruch, Topological Methods in Algebraic Geometry, Berlin, Springer, 1966. | MR | Zbl

[9] M. Karoubi, Algèbres de Clifford et K-théorie, Ann. Sci. École Norm. Sup. (4), 1 (1968), 161-270. | Numdam | MR | Zbl

[10] M. Karoubi, Algèbres de Clifford et opérateurs de Fredholm, C. R. Acad. Sci., Paris, sér. A, 267 (1968), 305-308. | MR | Zbl

[11] M. Karoubi, Cohomologie des catégories de Banach, C. R. Acad. Sci., Paris, sér. A, 263 (1966), 275-278 et 341-344. | MR | Zbl

[12] M. Karoubi, Espaces classifiants en K-théorie, Trans. Amer. Math. Soc. (to appear). | Zbl

[13] M. Karoubi, Foncteurs dérivés et K-théorie, C. R. Acad. Sci., Paris, sér. A, 267 (1968), 328-331 et 345-348. | MR | Zbl

[14] M. Karoubi, Séminaire Heidelberg-Saarbruck-Strasbourg (1967-1968) (to appear). | Zbl

[15] M. Karoubi, Sur le théorème de Thom en K-théorie équivariante, C. R. Acad. Sci., Paris, sér. A, 268 (1969), 596-599. | MR | Zbl

[16] I. Schur, Darstellungen der symmetrischen und alternierenden Gruppe durch gebrochene lineare Substitutionen, Crelles Journal, 139 (1911), 155-250. | JFM

[17] C. T. C. Wall, Graded Brauer groups, Crelles Journal, 213 (1964), 187-199. | MR | Zbl

[18] C. T. C. Wall, On the exactness of interlocking sequences, Enseignement math. (2), 12 (1966), 95-100. | MR | Zbl